Pacific Journal of Mathematics

On covering of real line by null sets.

Tomek Bartoszyński

Article information

Pacific J. Math., Volume 131, Number 1 (1988), 1-12.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 03E05: Other combinatorial set theory
Secondary: 03E15: Descriptive set theory [See also 28A05, 54H05] 04A15 26A03: Foundations: limits and generalizations, elementary topology of the line


Bartoszyński, Tomek. On covering of real line by null sets. Pacific J. Math. 131 (1988), no. 1, 1--12.

Export citation


  • [Ba] T. Bartoszynski, Combinatorial aspects of measure and category, to appear in Fund. Math.
  • [Mi 1] A. Miller, Baire category theorem and cardinals of countable cofinality, J. Symbolic Logic, 47 (1982).
  • [Mi 2] A. Miller, Some properties of measure and category, Trans. Amer. Math. Soc, 266 (1981).
  • [O] J. Oxtoby, Measure and Category, Springer Verlag.